# SDR AWXA200200115

- Difficulty date: January 22, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 60,165 hours, 49,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 654580023
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-20 CHECK A GOUGE WAS FOUND ON INNER SKIN AT FRAME TORQUE TUBE BOX OF THE L1 DOOR BS 305, STR 11-12, IN ADDITION TWO EXISTING REPAIRS WILL NEED TO BE INCORPORATED IN CORRECTIVE ACTION. MAINTENANCE REMOVED EXISTING REPAIRS FROM UPPER AND LOWER HINGE CUTOUT AND VERIFIED PREVIOUS TRIM OUT DID NOT EXCEED LIMITS DEFINED IN SRM 53-30-3 FIG 21 & 31 (TRIM OUT IS WITHIN LIMITS). CUTOUT GOUGED AREA OF SKIN AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS. FABRICATED AND INSTALLED A GAP COVER PER BOEING SERVICE BULLETIN 737-53-1074. FABRICATED REPAIR 2 EA. REPAIR DOUBLERS AND 3 EA. FILLERS FOR UPPER AND LOWER L1 DOOR HINGE REPAIR AND INSTALLED REPAIR PARTS IAW AWA ER 15-5331-02039-ES2
